# SDR VNAA202210299918

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: AV67021186
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STAB FWD DRAG ANGLE IS CRACKED.

CORRECTIVE ACTION: PERFORMED A MAJOR REPAIR TO VERTICAL STAB RHS FWD DRAG ANGLE IAW CRJ700 SRM TASK 55-31-00-201-001-A01.
